Hypergeometric generating function of l-function, slater’s identities, and quantum invariant

K. Hikami, A. N. Kirillov

研究成果: ジャーナルへの寄稿記事

抄録

Relationships between the quantum invariants of the torus knots T3, 2k and some q-series identities are studied. In particular, new generalizations of the Slater identities (83) and (86) are obtained.

元の言語英語
ページ(範囲)143-156
ページ数14
ジャーナルSt. Petersburg Mathematical Journal
17
発行部数1
DOI
出版物ステータス出版済み - 1 1 2006

Fingerprint

Quantum Invariants
Hypergeometric Functions
Generating Function
Torus knot
Q-series
Generalization
Relationships

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

これを引用

Hypergeometric generating function of l-function, slater’s identities, and quantum invariant. / Hikami, K.; Kirillov, A. N.

:: St. Petersburg Mathematical Journal, 巻 17, 番号 1, 01.01.2006, p. 143-156.

研究成果: ジャーナルへの寄稿記事

@article{16f4160a2b34419f85148f5a063505f9,
title = "Hypergeometric generating function of l-function, slater’s identities, and quantum invariant",
abstract = "Relationships between the quantum invariants of the torus knots T3, 2k and some q-series identities are studied. In particular, new generalizations of the Slater identities (83) and (86) are obtained.",
author = "K. Hikami and Kirillov, {A. N.}",
year = "2006",
month = "1",
day = "1",
doi = "10.1090/S1061-0022-06-00897-1",
language = "English",
volume = "17",
pages = "143--156",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Hypergeometric generating function of l-function, slater’s identities, and quantum invariant

AU - Hikami, K.

AU - Kirillov, A. N.

PY - 2006/1/1

Y1 - 2006/1/1

N2 - Relationships between the quantum invariants of the torus knots T3, 2k and some q-series identities are studied. In particular, new generalizations of the Slater identities (83) and (86) are obtained.

AB - Relationships between the quantum invariants of the torus knots T3, 2k and some q-series identities are studied. In particular, new generalizations of the Slater identities (83) and (86) are obtained.

UR - http://www.scopus.com/inward/record.url?scp=85009793377&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009793377&partnerID=8YFLogxK

U2 - 10.1090/S1061-0022-06-00897-1

DO - 10.1090/S1061-0022-06-00897-1

M3 - Article

AN - SCOPUS:85009793377

VL - 17

SP - 143

EP - 156

JO - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 1

ER -